# SDR R61A201601060052

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 26,595 hours, 20,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 10007005
- Part serial: 200402043
- Condition: Fumes
- Location: Nr 2
- Part time: 13,197 hours, 8,931 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CABIN HAD FUMES AND HIGH TEMPERATURES. MAINTENANCE VERIFIED PACK 2 WAS CAUSING FUMES AND PLACED ON MEL IAW AMM.   ACFT IS GOOD FOR SERVICE.
